# SDR DLL13961644

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Door Corner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LETTER CHECK INSPECTION, A SMALL CRACK WAS FOUND IN THE UPPER AFT CORNER OF THE R1 DOOR.  THE CONDITION WILL BE REPAIRED PER L1011 SRM 53-15-00, FIG 806 AND WILL ALSO INCORPORATE PREVIOUSLY ISSUED ER/A 266553-14.
